Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 63, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 2, 2016, 1:52 PM CDT for Cooke County, Grayson County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 1:52 PM CDT (18:52 UTC)
- Expired
- Jun 2, 2016, 7:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:47 PM CDT | FLASH FLOOD | 3 Se Gainesville, TX | SEVERAL ROADS WITH A FOOT OF WATER OVER THE ROADS FROM GAINESVILLE TO THE SOUTHEAST PART OF THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808
WGUS54 KFWD 021852
FFWFWD
TXC097-181-022145-
/O.NEW.KFWD.FF.W.0063.160602T1852Z-160602T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 151 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
AND CAUSE FLASH FLOODING...ESPECIALLY ACROSS EASTERN PORTIONS OF
COOKE COUNTY AND WESTERN PORTIONS OF GRAYSON COUNTY. LOW-LYING
AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER
CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GAINESVILLE...WHITESBORO...PILOT POINT...COLLINSVILLE...MUENSTER...
LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK JOHNSON BRANCH...
SOUTHWESTERN LAKE TEXOMA...TIOGA...VALLEY VIEW AND SADLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3385 9686 3387 9680 3340 9680 3344 9749
3389 9748 3383 9746 3382 9738 3388 9733
3386 9733 3386 9726 3392 9721 3386 9717
3381 9721 3372 9714 3382 9705 3385 9709
3384 9703 3389 9698 3395 9699 3395 9691
$$
BAIN2 follow-up statements
584
WGUS54 KFWD 022138
FFWFWD
TXC097-181-030045-
/O.EXT.KFWD.FF.W.0063.000000T0000Z-160603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 437 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS CONTINUING ACROSS PORTIONS OF
COOKE AND WESTERN GRAYSON COUNTIES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GAINESVILLE...WHITESBORO...PILOT POINT...COLLINSVILLE...MUENSTER...
LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK JOHNSON BRANCH...
SOUTHWESTERN LAKE TEXOMA...TIOGA...VALLEY VIEW AND SADLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3385 9686 3387 9680 3340 9680 3344 9749
3389 9748 3383 9746 3382 9738 3388 9733
3386 9733 3386 9726 3392 9721 3386 9717
3381 9721 3372 9714 3382 9705 3385 9709
3384 9703 3389 9698 3395 9699 3395 9691
$$
BAIN406
WGUS74 KFWD 030055
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT THU JUN 2 2016
TXC097-181-030102-
/O.EXP.KFWD.FF.W.0063.000000T0000Z-160603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-COOKE TX-
755 PM CDT THU JUN 2 2016
...THE FLASH FLOOD WARNING FOR WESTERN GRAYSON AND COOKE COUNTIES HAS
EXPIRED...
SOME COUNTY ROADS IN BOTH COOKE AND GRAYSON WILL REMAIN CLOSED
OVERNIGHT...BUT THE FLOOD WATERS HAVE GENERALLY RECEDED. HOWEVER...
CREEKS AND STREAMS MAY CONTINUE TO RISE AS RUNOFF FROM EARLY
RAINFALL CONTINUES.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3385 9686 3387 9680 3340 9680 3344 9749
3389 9748 3383 9746 3382 9738 3388 9733
3386 9733 3386 9726 3392 9721 3386 9717
3381 9721 3372 9714 3382 9705 3385 9709
3384 9703 3389 9698 3395 9699 3395 9691
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:17 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 2, 1:17 PM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 117 PM CDT THU JUN 2 2016 .AVIATION... 18 UTC TAF Cycle Concerns...Thunder potential and MVFR ceilings. For the Metroplex TAF sites...Scattered convection is expected to continue to move in from the east as the subtle meso-low continues to pull westward. Instability is a bit on the low side with a very moist profile, which suggests that lightning strikes should be very isolated. Regardless, will carry a TEMPO group for TSRA through the early afternoon hours with the main concern being poor visibility. Thereafter--- the main upper low should gradually fill and even sag southward. This should result in a wind shift from the east to the north. Timing of this is uncertain, so for now will prevail variable winds through the overnight hours and into Friday morning. Thereafter, south winds should resume as broad surface troughing develops. Model guidance does suggest that IFR/LIFR ceilings/visibility may develop in the evening and overnight hours---but given the expected threat for showers, sub-cloud base mixing may result in only MVFR ceilings. If precip does not develop as currently thought, then LIFR/IFR may develop. For the Waco TAF site...Slightly better flying conditions are expected here as drier air lifts northward at least through the early to mid afternoon hours. There will be the potential for additional shower development this afternoon as precipitation develops on the backside of the surface low. MVFR ceilings are still expected to previal through much of the TAF cycle with VCSH expected at times. Bain && .UPDATE... After a much needed reprieve from heavy rainfall yesterday, widespread rains are impacting much of the region this morning, and will continue to do so for the remainder of the day and into the overnight hours. Moisture channel imagery shows a vigorous upper-level low just about over Del Rio, Texas with the associated trough axis now beginning to take on a more neutral tilt. Strong upper-level divergence associated with the encroaching low has fostered an expansive area of moderate to embedded heavy rainfall which continues to move into North Central Texas. This area of rainfall will continue to march northward through the remainder of the morning and will impact the Metroplex shortly. Precipitation amounts have been on the order of one half to one inch, with some isolated amounts in excess of 2 inches over the past three hours. With our saturated soils, this is all it's taking to cause flooding issues. As the upper level low gradually tracks eastward, the main precip shield should begin to pivot towards the west, which means that many locations in our CWA will remain under the gun for continued bouts of rainfall through the day. Overnight, there are still hints from model guidance of a consolidating warm core low impacting a portion of our region, but pinning its ultimate location down is not possible at this time. The important point here is that these types of nocturnally-enhanced systems can be exceptional rainfall producers over a highly localized area--and isolated rainfall amounts in excess of six inches are not out of the question. Finally, current indications are that flooding rains may linger longer than initially anticipated across our central and western zones, and for this reason we have extended the Flash Flood Watch to cover all of North and Central Texas until 1 PM tomorrow. Carlaw && .PREV DISCUSSION... /ISSUED 704 AM CDT THU JUN 2 2016/ The approach of an upper level low and a weak front have created bouts with showers and a plethora of cloud layers across North and Central Texas. It seemed that ceilings were holding out in the MVFR category for the entire shift, until in the past half hour when sites in the Metroplex suddenly began reporting IFR. So we will indicate IFR cigs during the morning hours with improvement back to MVFR by mid day. Meanwhile, the weak winds along the front have already begun to back to a more northeasterly direction, and should become due north this evening with speeds remaining well below 10 KT. Thunderstorms will become more likely this afternoon as the upper low encroaches on Central TX during peak heating hours. Storms should decrease in coverage late this evening, though isolated activity will continue overnight. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 67 78 68 85 / 100 80 60 50 50 Waco 79 66 78 65 82 / 100 70 60 50 50 Paris 77 66 76 67 80 / 100 80 70 50 50 Denton 78 65 76 65 84 / 90 70 60 40 40 McKinney 78 66 77 66 82 / 90 80 70 50 40 Dallas 80 68 78 68 84 / 100 80 60 50 50 Terrell 79 67 77 67 82 / 100 80 70 50 50 Corsicana 78 68 77 68 81 / 100 80 70 50 60 Temple 77 66 77 65 81 / 100 70 60 50 60 Mineral Wells 78 65 76 65 83 / 100 70 60 40 40 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through Friday afternoon for TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 15/90
Hazardous weather outlook, Jun 2, 4:31 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 431 AM CDT THU JUN 2 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 431 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL TEXAS...DUE TO A SLOW MOVING FRONT AND AN UPPER LEVEL LOW PRESSURE SYSTEM. A FEW STORMS WILL BE STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES OF SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH EARLY SUNDAY. STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND FLOODING.
In the hours before
Local storm report, Jun 2, 8:50 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD TEMPLE 31.10N 97.35W
06/02/2016 BELL TX EMERGENCY MNGR
BELL CO OEM REPORTED A FEW WATER RESCUES WERE ONGOING
ACROSS PORTIONS OF THE CITY OF TEMPLE.Local storm report, Jun 2, 10:37 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM FLASH FLOOD 2 SW HAMILTON 31.68N 98.14W
06/02/2016 HAMILTON TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FLASH FLOODING ALONG PECAN
CREEK SW OF HAMILTON. IN ADDITION---FLOODING
WAS REPORTED ALONG FM 221 AND 218. FLOODING ALONG HIGHWAY
84 NEAR EVANT WAS ALSO REPORTED.Local storm report, Jun 2, 11:30 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD TEMPLE 31.10N 97.35W
06/02/2016 BELL TX EMERGENCY MNGR
MINOR FLASH FLOODING OF A FEW HOMES IN TEMPLE...SEVERAL
ROADS IN THE CITY OF BELTON CLOSED DUE TO FLOOD WATERS.Local storm report, Jun 2, 1:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD CLEBURNE 32.35N 97.40W
06/02/2016 JOHNSON TX LAW ENFORCEMENT
CLEBURNE EOC REPORTED HOMES TAKING ON WATER. JOHNSON
COUNTY EMC REPORTED SEVERAL COUNTY ROADS CLOSED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:30 PM CDT | Areal Flood Advisory | FWD | Hood | 2 hr |
| Jun 1, 7:34 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 116 min |
| Jun 1, 8:14 PM CDT | Flash Flood Warning | FWD | Hood | 2 hr |
| Jun 1, 8:25 PM CDT | Special Weather Statement | FWD | Hill | 65 min |
| Jun 1, 8:31 PM CDT | River Flood Warning | FWD | Denton | 4 days |
| Jun 1, 8:32 PM CDT | Special Weather Statement | FWD | Hood | 58 min |
| Jun 1, 9:39 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| Jun 1, 10:12 PM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 1, 10:35 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 1, 11:09 PM CDT | Flash Flood Warning | FWD | Montague | 111 min |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | FWD | Montague | 6 hr |
| Jun 2, 1:11 AM CDT | Areal Flood Warning | FWD | Hood | 9 hr |
| Jun 2, 1:36 AM CDT | Flash Flood Warning | FWD | Jack, Young | 4 hr |
| Jun 2, 2:40 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jun 2, 3:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| Jun 2, 4:16 AM CDT | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Jun 2, 5:56 AM CDT | Areal Flood Warning | FWD | Jack, Young | 6 hr |
| Jun 2, 6:18 AM CDT | Areal Flood Advisory | FWD | Denton, Wise | 4 hr |
| Jun 2, 6:45 AM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| Jun 2, 7:18 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Jun 2, 7:31 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 4 hr |
| Jun 2, 8:42 AM CDT | Areal Flood Advisory | FWD | Coryell, McLennan | 3 hr |
| Jun 2, 8:47 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 9:26 AM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton | 4 hr |
| Jun 2, 9:43 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 3 hr |
| Jun 2, 9:50 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton | 5 hr |
| Jun 2, 10:03 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jun 2, 10:10 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Jun 2, 10:15 AM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 10:24 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 9 days |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 29 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Limestone | 52 hr |
| Jun 2, 10:52 AM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| Jun 2, 11:18 AM CDT | Flash Flood Warning | FWD | Erath, Hood, Somervell | 6 hr |
| Jun 2, 11:37 AM CDT | Areal Flood Advisory | FWD | Freestone, Navarro | 3 hr |
| Jun 2, 11:40 AM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 12:35 PM CDT | Flash Flood Warning | FWD | Johnson | 11 hr |
| Jun 2, 1:00 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| Jun 2, 1:14 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, Navarro | 3 hr |
| Jun 2, 1:47 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 2, 1:58 PM CDT | River Flood Warning | FWD | Somervell | 24 hr |
| Jun 2, 1:59 PM CDT | Areal Flood Advisory | FWD | Denton | 4 hr |
| Jun 2, 2:39 PM CDT | Flash Flood Warning | FWD | Dallas | 6 hr |
| Jun 2, 2:42 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | FWD | Comanche, Hamilton | 3 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Bosque | 25 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Comanche | 47 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Milam | 47 hr |
| Jun 2, 3:06 PM CDT | River Flood Warning | FWD | Stephens | 42 hr |
| Jun 2, 3:11 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Wise | 40 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Collin | 49 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Jun 2, 3:32 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| Jun 2, 3:32 PM CDT | River Flood Warning | FWD | Hunt | 49 hr |
| Jun 2, 3:50 PM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Jun 2, 4:25 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| Jun 2, 5:17 PM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 5:37 PM CDT | Areal Flood Warning | FWD | Erath, Somervell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.